Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
Question: Blood rash under skin
|JenH - Sat Dec 23, 2006 2:18 pm||
I'm a 26 yr old female. About two weeks ago I woke up with an underneath the skin blood rash spreading from my ankle up to my knee on both legs. Since then I have developed more patches on my thighs, upper stomach area and arms. They are small red specks in a variety of redness and size. Does this sound serious?
|Dr. Safaa Mahmoud - Sat Dec 23, 2006 5:42 pm||
Is this your first time to experience this rash? Have you been on drugs recently or this happened following the intake of certain food or have you got an infection recently?
This sounds like an allergic reaction (hives -urticaria) a type of skin reaction to an allergen, medicine or infection and are common in individuals who are very nervous.
If these lesions are irregular, raised or flat red that appeared after eating certain food, intake of certain drinks, or taking a medicine then it could be the case .
Allergic skin reactions to drug may start within two weeks of taking a new medication, (usually the drug drug was taken before)
Some viral infections cause similar rash.
Direct clinical examination is essential.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.